# SDR UALA2013072305165

- Difficulty date: July 23, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 92,736 hours, 11,015 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window
- Condition: Damaged
- Location: R3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 WINDOW DELAMINATED,  BUBBLE BETWEEN LAYERS IN LOWER RT CORNER.  INSPECTED R3 WINDOW IAW MM, ONE BUBBLE RT CORNER MEASURED 2 X .250 AT NON CRITICAL VISION AREA. BUBBLE IS CLEAR & NOT BLACK OR DARK BROWN.  ACCOMPLISHED R3 WINDOW HEATER CONTROL SYS TEST IAW MM, TESTED GOOD.
